| Model Number |
10607 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 38mm synergy drug-eluting stent was selected for treatment.However, during preparation, it was noted that the stent was damaged on the balloon.The device was never entered into the patient's body and the procedure was completed with another of the same device.No patient complications were reported.